Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Common hypercyclic vectors for families of operators

Authors: Eva A. Gallardo-Gutierrez and Jonathan R. Partington
Journal: Proc. Amer. Math. Soc. 136 (2008), 119-126
MSC (2000): Primary 47A16; Secondary 47B33, 47B37
Published electronically: September 25, 2007
MathSciNet review: 2350396
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We provide a criterion for the existence of a residual set of common hypercyclic vectors for an uncountable family of hypercyclic operators which is based on a previous one given by Costakis and Sambarino. As an application, we get common hypercyclic vectors for a particular family of hypercyclic scalar multiples of the adjoint of a multiplier in the Hardy space, generalizing recent results by Abakumov and Gordon and also Bayart. The criterion is applied to other specific families of operators.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47A16, 47B33, 47B37

Retrieve articles in all journals with MSC (2000): 47A16, 47B33, 47B37

Additional Information

Eva A. Gallardo-Gutierrez
Affiliation: Departamento de Matemáticas, Universidad de Zaragoza e IUMA, Plaza San Francisco s/n, 50009 Zaragoza, Spain

Jonathan R. Partington
Affiliation: School of Mathematics, University of Leeds, Leeds LS2 9JT, United Kingdom

Received by editor(s): August 15, 2006
Published electronically: September 25, 2007
Additional Notes: This work was partially supported by Plan Nacional I+D grant no. MTM2006-06431, Gobierno de Aragón research group Análisis Matemático y Aplicaciones, ref. DGA E-64 and a Scheme 4 grant from the London Mathematical Society
Communicated by: Joseph Ball
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.